# SDR VNAA2013121400008

- Difficulty date: December 14, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 23,176 hours, 23,440 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CAPTAIN SIDE WINDOW, BOTTOM RT CORNER LOOKED CRACKED. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED CAPTAIN SIDE WINDOW IAW COMPONENT MM, FOUND NO DAMAGE OR CRACKS, BUT FOUND SPEED TAPE PEELING ON WINDOW SIDE STRAP.  MAINTENANCE APPLIED SPEED TAPE AS REQUIRED.  ACFT RELEASED FOR SERVICE.
